MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT VUE M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT VUE M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1808062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Thrombosis/Thrombus (4440)
Date of Event 08/05/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H11: date of death for this patient was not provided, date of death updated as (b)(6) 1900 for the mdr submission requirement.As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that sometime later port placement procedure, the patient developed with unspecified infection, thrombosis and patient eventually expired, and the cause of death was not provided.
 
Additional Manufacturer Narrative
H11: date of death for this patient was not provided, date of death updated as (b)(6) 1900 for the mdr submission requirement.Manufacturing review: a manufacturing review was not requested as the lot number is unknown.Investigation summary: the device was not returned for evaluation.No photos/videos or medical records were provided.The investigation is inconclusive for the reported infection, thrombosis, and death as no objective evidence has been provided to confirm or characterize these events.Based on the complaint investigation and evaluation of the reported event, a causal relationship between the device, infection, thrombosis, and death could not be established.No device failures or root causes could be identified based on the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1, b5, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that, sometime after the port placement procedure, the patient was diagnosed with and unspecified infection and thrombosis.It was further reported that the patient eventually expired.However, the cause of death was not reported.

Brand Name
POWERPORT VUE M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22929924
Report Number3006260740-2025-06388
Device Sequence Number18699785
Product Code LJT
UDI-Device Identifier00801741027055
UDI-Public(01)00801741027055
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1808062
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown